MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS LUER-LOK PRECISIONGLIDE; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS LUER-LOK PRECISIONGLIDE; PISTON SYRINGE
Catalog Number 309642
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B.3.The date received by manufacturer has been used for this field.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd syringe 10ml ll w/ndl 21x1 rb needle pulled out of the hub.The following information was provided by the initial reporter: material # 309642 batch # 5064172 verbatim: rcc received a complaint via email.Email(s) attached contact name: **** contact number: **** contact email (if available): item(s): 309642 lot(s): 5064172 date incident occurred:ongoing for a couple of weeks was the patient impacted? if yes, describe: when removing the cap, the needle falls off.Has tried to twist/tighten before removing cap, but needle still falls off.It¿s not every needle, but this week has been 7 is a sample available?: yes customer request?: customer needs replacements to be able to take medications additional information received on 31jul2025: customer called on 31jul2025 with her email and physical address.She states that she did get poked as a result of the defect.No medical attention was needed.She is requesting a return label and kit to be sent to her address.Please make sure to include her email address in the latest follow up with return label (b)(6).
 
Additional Manufacturer Narrative
(b)(4)- supplemental mdr - needle pulled out of hub.Four samples were provided to the quality team for investigation.A visual inspection of all samples revealed no observable defects or imperfections.The plastic shield was removed from each sample while still assembled to the syringe, and the needle assembly remained securely in place, indicating no functional anomalies.Based on the investigation and sample analysis, the reported symptom could not be confirmed.Furthermore, a device history record review was completed for provided lot number 5064172.A review showed no rejected inspections or quality issues during the production that could have contributed to the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information was provided.

Brand Name
LUER-LOK PRECISIONGLIDE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22723379
Report Number1213809-2025-00525
Device Sequence Number8344489
Product Code FMF
UDI-Device Identifier00382903096428
UDI-Public(01)00382903096428(17)300228(10)5064172
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number309642
Device Lot Number5064172
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2025
Supplement Date Received by Manufacturer09/10/2025
Initial Report FDA Received Date08/05/2025
Supplement Report FDA Received Date09/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown